Glyxambi
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 1033
  • Home
  • Print this page
  • Email this page
BRIEF COMMUNICATION
Year : 2008  |  Volume : 56  |  Issue : 2  |  Page : 159-160

Visual field defect as a presenting sign for hemorrhagic stroke caused by sildenafil


1 Shiraz University of Medical Sciences, Shiraz, Iran
2 Jahrom School of Medical Sciences, Jahrom, Iran

Correspondence Address:
Taher Yazdchi
Department of Ophthalmology, Khalili Hospital, Khalili Street, Shiraz
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0301-4738.39127

Rights and Permissions

Herein, we describe the presenting symptoms, history, ophthalmic examination, visual fields and brain magnetic resonance imaging of a patient who developed left homonymous hemianopia due to right occipital lobe hemorrhage after ingestion of sildenafil citrate (Novagra Forte). To the best of our knowledge, association of homonymous hemianopia with sildenafil usage has not been reported before.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed8314    
    Printed51    
    Emailed1    
    PDF Downloaded291    
    Comments [Add]    
    Cited by others 1    

Recommend this journal